# SDR SWAA2023070364988

- Difficulty date: June 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED IRSS211 TO IRSS217 RT WING 2023-360300<[01] REPLACED PLATE ASSY LOCATED ON TRAILING EDGE IRSS211 TO IRSS217 RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 115A2713 SHEET 4 REV -;[02] REPLACED PLATE ASSY LOCATED ON TRAILING EDGE IRSS211 TO IRSS217 RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 115A2713 SHEET 4 REV -
